# SDR 2002FA0001170

- Difficulty date: September 26, 2002
- Submitted: October 11, 2002
- Operation: General aviation
- Aircraft: N340FS
- Make and model: Cessna 340A
- Aircraft serial: 340A0801
- Engine: Cont TSIO520*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bellcrank
- Part number: 504100112
- Condition: Broken
- Location: Rt Mlg Wheel Wel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR COLLAPSED ON ROLLOUT AFTER TOUCHDOWN.  INITIAL INSPECTION REVEALED OUTBOARD MAIN LANDING GEAR RETRACTION LINK (PN 504100112) SEPARATED FROM RIGHT MAIN LANDING GEAR STRUT AT ITS TWO ATTACH POINTS.  BOTH BREAKS APPEAR TO BE INSTANTANEOUS AND UPPER STRUT ATTACH LUG AND BOLT WERE SHEARED.  NO OBVIOUS CAUSE FOR THE BREAKS WERE APPARENT.
